# SDR SWIA201642870

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 34,084 hours, 20,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CORROSION AT BS 333 BETWEEN STRINGERS 26L AND 26R.  COMPLIED WITH REO.
